# SDR SWAA075695

- Difficulty date: November 13, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 68,733 hours, 57,269 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546529
- Condition: Cracked
- Location: Bs 500d S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND SHEAR TIE CRACKED AT BS 500D, STR 28R.  REMOVED AND REPLACED SHEAR TIE PER SRM.
